Translator Disclaimer
December 2006 Local-global properties of positive primitive formulas in the theory of spaces of orderings
M. Marshall
J. Symbolic Logic 71(4): 1097-1107 (December 2006). DOI: 10.2178/jsl/1164060446

Abstract

The paper deals with pp formulas in the language of reduced special groups, and the question of when the validity of a pp formula on each finite subspace of a space of orderings implies its global validity [18]. A large new class of pp formulas is introduced for which this is always the case, assuming the space of orderings in question has finite stability index. The paper also considers pp formulas of the special type b ∈ ∏i=1ⁿ D〈1,a_i〉. Formulas of this type with n=3 are the simplest sort of pp formula not covered by the result, and are also the source of the recent counterexamples in [9] and [19].

Citation

Download Citation

M. Marshall. "Local-global properties of positive primitive formulas in the theory of spaces of orderings." J. Symbolic Logic 71 (4) 1097 - 1107, December 2006. https://doi.org/10.2178/jsl/1164060446

Information

Published: December 2006
First available in Project Euclid: 20 November 2006

zbMATH: 1129.12005
MathSciNet: MR2275850
Digital Object Identifier: 10.2178/jsl/1164060446

Subjects:
Primary: Primary 12D15, Secondary 11E81

Rights: Copyright © 2006 Association for Symbolic Logic

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 4 • December 2006
Back to Top